Research

Linear quadratic Gaussian balancing for discrete-time infinite-dimensional linear systems


Reference:

Opmeer, M. R. and Curtain, R. F., 2004. Linear quadratic Gaussian balancing for discrete-time infinite-dimensional linear systems. SIAM Journal on Control and Optimization (SICON), 43 (4), pp. 1196-1221.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsOpmeer, M. R.and Curtain, R. F.
DOI10.1137/s0363012903431189
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7213
Additional InformationID number: ISI:000227761000003

Export

Actions (login required)

View Item